# SDR RAIA2019122410001

- Difficulty date: December 21, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Partition
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 61 R/H SIDE PARTITION HAS CORROSION UNDER CARBON FIBER RING....R&R R/H SIDE PARTITION AT FR 61.
